MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable as the lens was not implanted.If explanted, give date: not applicable as the lens was not implanted and therefore not explanted.This complaint is part of the recall - report number: 2020664-06/21/18-001-r.The investigation has identified the root cause of the inadvertent shipment to be a process error.The identification of expired material at the geodis distribution center relies on a daily-generated, manual report to identify and segregate short-dated and/or expired products.The daily report did not detect the product in question due to returned product being allocated to an allocable location (i.E., in a location able to be used for fulfilling customer orders) and being shipped the same day.The analysis concluded that when these two conditions occur in between generating a daily report, the opportunity exists for expired product to be shipped.There have been no illnesses or injury related to this issue.To prevent this issue from reoccurring immediate action was taken.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an expired intraocular lens (iol) was shipped to the customer.The lens was not used.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key7668346
Report Number2648035-2018-00957
Device Sequence Number1329879
Product Code HQL
UDI-Device Identifier05050474558069
UDI-Public(01)05050474558069(17)180205
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2018
Device Model NumberPCB00
Device Catalogue NumberPCB0000100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2020664-06/21/18-001-R
Patient Sequence Number1
Date Report Sent to FDA01/01/2005